# SDR AALA201809219011

- Difficulty date: September 18, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N200NV
- Make and model: Boeing 737823
- Aircraft serial: 33341
- Aircraft time: 6,392 hours, 2,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR OUTBOARD JUMP SEAT EMERGENCY FLASHLIGHT LOW ON POWER.  REPLACED THE BATTERY IAW AMM 25-64-00,  OPS CHECKED OK. OK FOR SERVICE.
